# SDR AALA006118

- Difficulty date: July 3, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 51003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERIES, OPS CHECK NORMAL.  (M)
